# SDR FDEA201804211089

- Difficulty date: April 21, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 50,492 hours, 26,418 cycles
- Engine: Pwa PW4158
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 801004
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 20,023 hours, 7,497 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH FL 250, THE NR 2 ENGINE INDICATIONS ROLLED BACK AND ECAM INDICATED THE NR 2 ENGINE FAILED.  NOTHING WAS NOTED AS THE CAUSE FOR THIS,  GOOD OIL QUANTITY, AND GOOD FUEL INDICATIONS.  AFTER  GOING TO CONTINUOUS IGNITION RELIGHT, THE ENGINE  INDICATIONS WENT BACK TO NORMAL AND OPERATION WAS  NORMAL THROUGHOUT THE FLIGHT.   TROUBLESHOT IAW FIM 72-00-40, FIG 117A,  PREFORMED FADEC GROUND TEST IAW TSM 73-21-40,  NO FAULTS SHOWN.  REMOVED THE NR 2 ENGINE FUEL METERING UNIT IAW AMM 73-23-00-04.  INSTALLED NEW PACKINGS AND RETAINERS ON FUEL DISTRIBUTION VALVE SUPPLY TUBE ASSY.  NEW FMU  INSTALLED IAW 73-23-00-04. ALL LEAK CHECKS AND ENGINE RUNS CHECKED OK.
